# SDR AALA201712079017

- Difficulty date: December 5, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 60,208 hours, 26,189 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Dirty
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. FORWARD GALLEY OVEN VERY HOT. OVEN VENT NEEDS CLEANED OFF BURNT TINFOIL. CLEANED DEBRIS FROM OVEN FAN PER AMM 25-35-19.
